In September 1988, I was implanted with Trilucent (soya bean) implants. Within six weeks, I began having circulatory problems in my hands and feet, with tingling in my right arm. A rash also appeared.
At Christmas time I began to feel very tired all the time, with pins and needles in both arms. After a few more weeks, my arms went numb, and the pins and needles started in my legs and feet. I then became completely foggy headed with severe chest pains. Doctors thought it was pneumonia.
By April I was really ill. I was also getting large burn like rashes over my body, which turned into blisters. I ended up in the emergency room of my local hospital three times, but they couldn't find what was wrong with me. The plastic surgeon denied that it had anything to do with my implants.
I have not been able to work since April 1999. In May and June I was so ill that I had kidney and liver pain.
At that time, I saw a reflexologist, who gave me a leaflet which listed a range of symptoms connected with silicone implants. I had every one of these symptoms. Up until this point, I hadn't known that the shells of my implants were silicone.
My implants were removed on July 5. The plastic surgeon said he could not see a leak and that he'd removed the shells intact.
After the removal, although my foggy head is a bit clearer, I still have burning sensations, my lymph nodes feel as though they are darting between my breast and armpits, and I still have severe inflammation on my arms, hands and legs which produces a clear discharge. My toes turned black. I also have a discharge from my nipples that ranges from white to black.
I am still in a lot of pain. Neither my plastic surgeon nor breast specialists believe me. HC, West Sussex........
This woman's case report has arrived from her reflexologist, who says that she has been able to help return her client to a reasonable level of health (her toes are now normal) through reflexology and nutritional supplements. Any other suggestions from alternative practitioners about restoring her health?